PDA

View Full Version : Can Creatine or whey cause daily stomach pain?



Snookman1
05-04-2005, 10:05 PM
Suffering from stomach pain, diarreha, cramping.

Could this be from cusuming to much whey or other protein?

Also I take 5g of creatine a day. Is it possible this could be a culprit?'

Wondering what experiences others have had with these products.

Thanks Brian

Built
05-04-2005, 10:07 PM
Some folks have a reaction to whey.

Some folks have trouble with bloating from dextrose - is there dex in your creatine?

Snookman1
05-04-2005, 10:20 PM
Some folks have a reaction to whey.

Some folks have trouble with bloating from dextrose - is there dex in your creatine?


Yeah there is. But would bloating cause diarreha?

Built
05-04-2005, 10:20 PM
Yes, it can.

CarlP
05-05-2005, 06:20 AM
I've seen several people post here with some troubles like that from non-micronized creatine.

Snookman1
05-05-2005, 08:34 AM
I've seen several people post here with some troubles like that from non-micronized creatine.


Non-micronized?

What about ester creatine? How is it?